BibTeX record journals/jmlr/GunawardanaB05

download as .bib file

@article{DBLP:journals/jmlr/GunawardanaB05,
  author       = {Asela Gunawardana and
                  William Byrne},
  title        = {Convergence Theorems for Generalized Alternating Minimization Procedures},
  journal      = {J. Mach. Learn. Res.},
  volume       = {6},
  pages        = {2049--2073},
  year         = {2005},
  url          = {https://jmlr.org/papers/v6/gunawardana05a.html},
  timestamp    = {Wed, 11 Sep 2024 14:41:28 +0200},
  biburl       = {https://dblp.org/rec/journals/jmlr/GunawardanaB05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}